MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR CP ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR CP ANALYZER
Model Number ADVIA CENTAUR CP ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported an erroneously elevated high-sensitivity troponin i (tnih) result was obtained on a patient sample on an advia centaur cp analyzer.Calibration and quality control (qc) recovered within range on the event date(s).The customer recentrifuged samples and performed repeat testing on this same system and results were not precise.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse ran qc five times and observed no leaks, turned the system off and visually inspected cuvettes, replaced wash station block, aspirate probe tubing, gray peri pump tubing, and reagent probe, rerouted waste and water tubings.Then, the cse performed sample and reagent probe alignments, empty and fill ring and checked system fluidics, which recovered acceptably.Next, the cse filled water container with 2 gallons of nerl water, added 2 containers of wash 1, replaced acid and base with new ones, added 2 bags of cuvettes, and replaced tip trays.The cse visually inspected the system, which showed three small puddles on surface of clear acrylic incubation ring cover, discovered aspirate wash block 1 leaking.The cse swapped wash blocks, reseated all tubing¿s, resumed module, the reagent probe wash bowl overflowing and spilling onto clear acrylic cover, cleaned thoroughly and dried cover, replaced reagent probe waste pump, resumed module, and there were no overflows or errors.Further, the cse replaced the gray peristaltic pump, membrane pump, both aspiration wash blocks, and reagent probe syringe, verified all fluidics in gservice, performed empty and fill ring, ran patient precision study and observed reagent probe wash bowl overflowing.The cse stopped the system and tested reagent probe waste pump in gservice, resumed module and checked lines from wash bowl to waste reservoir, there were no kinks or clogs, resumed module and observed wash bowl close but did not overflow, ran qc and maintenance control module (mcm) along with low patient samples in replicates post service to verify system performance.The cause of the erroneously elevated tnih result is unknown.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported that an erroneously elevated high-sensitivity troponin i (tnih) result was obtained on a patient sample on an advia centaur cp immunoassay system.The erroneous result was reported to the physician(s), who did not question the result.The sample was repeated on original system and obtained imprecise results and were considered discordant.Two hours later, a new sample was drawn and tested on the original system and obtained erroneous result.The newly drawn sample was repeated on the original system and obtained imprecise results and were considered discordant.The customer mentioned that they had to move the patient samples to another platform for troponin testing, however they did not have any further results from that platform.Therefore, the correct results data to the siemens is unknown.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated tnih result.

Brand Name
ADVIA CENTAUR CP ANALYZER
Common Device Name
ADVIA CENTAUR CP ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
STRATEC BIOMEDICAL SWITZERLAND AG
neuwiesenstrasse 4
registration #: 3008494306
beringen 8222
SZ   8222
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23725194
Report Number2432235-2025-00304
Device Sequence Number10720914
Product Code JJE
UDI-Device Identifier00630414523286
UDI-Public(01)00630414523286
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K041133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR CP ANALYZER
Device Catalogue Number10309710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale